| Model Number |
MMT-523LNAH |
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
11/10/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer called and reported that they received emergency medical assistance due to low blood glucose on (b)(6) with blood glucose of 30 mg/dl at the time of the incident.The customer was at 360 mg/dl at the time of the call.The customer was given glucose to treat.The customer experienced symptoms such as loss of consciousness.The customer was wearing the insulin pump during the incident.Troubleshooting was not completed as the call dropped.The customer stated that the pump was not giving them insulin and then all of a sudden they got stuck at 42 mg/dl for a couple of hours.The insulin pump will not be returned for analysis.